Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3930
Title: Energy Inequalities and Dispersive Estimates for Wave Equations with Time-Dependent Coefficients
Authors: Wirth, Jens
Keywords: wave equationdissipationa priori estimates
Issue Date: 2010
Publisher: EUT Edizioni Università di Trieste
Source: Jens Wirth, "Energy Inequalities and Dispersive Estimates for Wave Equations with Time-Dependent Coefficients”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 42 suppl. (2010), pp. 205-219.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics;42 suppl. (2010)
Abstract: We consider wave models with lower order terms and survey some recent results on energy and dispersive estimates for their solution based on symbolic type estimates for coefficients and partly stabilisation conditions. The exposition is complemented by a collection of open problems.
URI: http://hdl.handle.net/10077/3930
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.42 (2010) s.

Files in This Item:
File Description SizeFormat 
Wirth.pdf362.33 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

648
checked on Oct 15, 2018

Download(s)

389
checked on Oct 15, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.